MathSciNet Relay Station
MathSciNet bibliographic data
MR1830455 82B05 (82B20)
Bodineau, Thierry; Giacomin, Giambattista; Velenik, Yvan On entropic reduction of fluctuations. J. Statist. Phys. 102 (2001), no. 5-6, 1439–1445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement